# SDR UPS97825297

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 300, L28L, HAS CRACKED Z-FITTING.  REPLACED Z-FITTING, FABBED REPAIR ANGLES IAW DC8 SRM 53-2-0, LOCATED AND DRILLED IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1- 8, INSTALLED IAW DC8 SRM 51-1-20D.
